Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 384593, 27 pages
http://dx.doi.org/10.1155/2012/384593
Research Article

New Herz Type Besov and Triebel-Lizorkin Spaces with Variable Exponents

Department of Mathematics, Hainan Normal University, Haikou 571158, China

Received 19 October 2012; Accepted 3 December 2012

Academic Editor: Baoxiang Wang

Copyright © 2012 Baohua Dong and Jingshi Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Kováčik and J. Rákosník, “On spaces Lp(x) and wk,p(x),” Czechoslovak Mathematical Journal, vol. 41, no. 4, pp. 592–618, 1991. View at Google Scholar
  2. A. Almeida and P. Hästö, “Besov spaces with variable smoothness and integrability,” Journal of Functional Analysis, vol. 258, no. 5, pp. 1628–1655, 2010. View at Publisher · View at Google Scholar
  3. A. Almeida, J. Hasanov, and S. Samko, “Maximal and potential operators in variable exponent Morrey spaces,” Georgian Mathematical Journal, vol. 15, no. 2, pp. 195–208, 2008. View at Google Scholar
  4. L. Diening, P. Hästö, and S. Roudenko, “Function spaces of variable smoothness and integrability,” Journal of Functional Analysis, vol. 256, no. 6, pp. 1731–1768, 2009. View at Publisher · View at Google Scholar
  5. P. Gurka, P. Harjulehto, and A. Nekvinda, “Bessel potential spaces with variable exponent,” Mathematical Inequalities & Applications, vol. 10, no. 3, pp. 661–676, 2007. View at Publisher · View at Google Scholar
  6. H. Kempka, “2-microlocal Besov and Triebel-Lizorkin spaces of variable integrability,” Revista Matemática Complutense, vol. 22, no. 1, pp. 227–251, 2009. View at Google Scholar
  7. H. Kempka, “Atomic, molecular and wavelet decomposition of generalized 2-microlocal Besov spaces,” Journal of Function Spaces and Applications, vol. 8, no. 2, pp. 129–165, 2010. View at Publisher · View at Google Scholar
  8. P. A. Hästö, “Local-to-global results in variable exponent spaces,” Mathematical Research Letters, vol. 16, no. 2, pp. 263–278, 2009. View at Google Scholar
  9. J. Xu, “Variable Besov and Triebel-Lizorkin spaces,” Annales Academiæ Scientiarum Fennicæ. Mathematica, vol. 33, no. 2, pp. 511–522, 2008. View at Google Scholar
  10. J. S. Xu, “The relation between variable Bessel potential spaces and Triebel-Lizorkin spaces,” Integral Transforms and Special Functions, vol. 19, no. 7-8, pp. 599–605, 2008. View at Publisher · View at Google Scholar
  11. D. Cruz-Uribe, A. Fiorenza, J. M. Martell, and C. Pérez, “The boundedness of classical operators on variable Lp spaces,” Annales Academiæ Scientiarum Fennicæ. Mathematica, vol. 31, no. 1, pp. 239–264, 2006. View at Google Scholar
  12. D. Cruz-Uribe, A. Fiorenza, and C. J. Neugebauer, “The maximal function on variable Lp spaces,” Annales Academiæ Scientiarum Fennicæ. Mathematica, vol. 28, no. 1, pp. 223–238, 2003. View at Google Scholar
  13. L. Diening, P. Harjulehto, P. Hästö, and M. Růžička, Lebesgue and Sobolev Spaces with Variable Exponents, vol. 2017 of Lecture Notes in Mathematics, Springer, Heidelberg, Germany, 2011. View at Publisher · View at Google Scholar
  14. P. Harjulehto, P. Hästö, U. V. Le, and M. Nuortio, “Overview of differential equations with non-standard growth,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4551–4574, 2010. View at Publisher · View at Google Scholar
  15. S. Lu, D. Yang, and G. Hu, Herz Type Spaces and Their Applications, Science Press, Beijing, China, 2008.
  16. E. Hernández and D. Yang, “Interpolation of Herz spaces and applications,” Mathematische Nachrichten, vol. 205, pp. 69–87, 1999. View at Publisher · View at Google Scholar
  17. S. Lu, K. Yabuta, and D. Yang, “Boundedness of some sublinear operators in weighted Herz-type spaces,” Kodai Mathematical Journal, vol. 23, no. 3, pp. 391–410, 2000. View at Publisher · View at Google Scholar
  18. X. Li and D. Yang, “Boundedness of some sublinear operators on Herz spaces,” Illinois Journal of Mathematics, vol. 40, no. 3, pp. 484–501, 1996. View at Google Scholar
  19. S. Lu, “Multipliers and Herz type spaces,” Science in China. Series A, vol. 51, no. 10, pp. 1919–1936, 2008. View at Publisher · View at Google Scholar
  20. S. Z. Lu and D. C. Yang, “The decomposition of weighted Herz space on n and its applications,” Science in China, vol. 38, no. 2, pp. 147–158, 1995. View at Google Scholar
  21. J. Xu, “A discrete characterization of Herz-type Triebel-Lizorkin spaces and its applications,” Acta Mathematica Scientia. Series B, vol. 24, no. 3, pp. 412–420, 2004. View at Google Scholar
  22. J. Xu, “Equivalent norms of Herz-type Besov and Triebel-Lizorkin spaces,” Journal of Function Spaces and Applications, vol. 3, no. 1, pp. 17–31, 2005. View at Publisher · View at Google Scholar
  23. J. Xu and D. Yang, “Applications of Herz-type Triebel-Lizorkin spaces,” Acta Mathematica Scientia. Series B, vol. 23, no. 3, pp. 328–338, 2003. View at Google Scholar
  24. J. S. Xu and D. C. Yang, “Herz-type Triebel-Lizorkin spaces. I,” Acta Mathematica Sinica, vol. 21, no. 3, pp. 643–654, 2005. View at Publisher · View at Google Scholar
  25. M. Izuki, “Boundedness of sublinear operators on Herz spaces with variable exponent and application to wavelet characterization,” Analysis Mathematica, vol. 36, no. 1, pp. 33–50, 2010. View at Publisher · View at Google Scholar
  26. M. Izuki, “Boundedness of commutators on Herz spaces with variable exponent,” Rendiconti del Circolo Matematico di Palermo. Second Series, vol. 59, no. 2, pp. 199–213, 2010. View at Publisher · View at Google Scholar
  27. M. Izuki, “Vector-valued inequalities on Herz spaces and characterizations of Herz-Sobolev spaces with variable exponent,” Glasnik Matematicki, vol. 45, no. 2, pp. 475–503, 2010. View at Publisher · View at Google Scholar
  28. C. Shi and J. Xu, “Herz type Besov and Triebel-Lizorkin spaces with variable exponents,” Frontiers of Mathematics in China. to appear. View at Publisher · View at Google Scholar
  29. C. Shi and J. Xu, “A characterization of Herz-Besov-Triebel spaces with variable exponent,” Acta Mathematica Sinica, vol. 55, no. 4, pp. 653–664, 2012. View at Google Scholar
  30. A. Almeida and D. Drihem, “Maximal, potential and singular type operators on Herz spaces with variable exponents,” Journal of Mathematical Analysis and Applications, vol. 394, no. 2, pp. 781–795, 2012. View at Publisher · View at Google Scholar
  31. L. Diening, “Maximal function on generalized Lebesgue spaces Lp(x),” Mathematical Inequalities & Applications, vol. 7, no. 2, pp. 245–253, 2004. View at Publisher · View at Google Scholar
  32. A. Nekvinda, “Hardy-Littlewood maximal operator on Lp(x),” Mathematical Inequalities & Applications, vol. 7, no. 2, pp. 255–265, 2004. View at Publisher · View at Google Scholar
  33. L. Tang and D. Yang, “Boundedness of vector-valued operators on weighted Herz spaces,” Approximation Theory and Its Applications, vol. 16, no. 2, pp. 58–70, 2000. View at Google Scholar
  34. J. Peetre, “On spaces of Triebel-Lizorkin type,” Arkiv för Matematik, vol. 13, pp. 123–130, 1975. View at Google Scholar
  35. T. Ullrich, “Continuous characterizations of Besov-Lizorkin-Triebel spaces and new interpretations as coorbits,” Journal of Function Spaces and Applications, vol. 2012, Article ID 163213, 47 pages, 2012. View at Publisher · View at Google Scholar
  36. V. S. Rychkov, “On a theorem of Bui, Paluszyński, and Taibleson,” Proceedings of the Steklov Institute of Mathematics, vol. 227, no. 18, pp. 286–298, 1999. View at Google Scholar
  37. M. Frazier and B. Jawerth, “Decomposition of Besov spaces,” Indiana University Mathematics Journal, vol. 34, no. 4, pp. 777–799, 1985. View at Publisher · View at Google Scholar
  38. E. M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, NJ, USA, 1971.